MathSciNet Relay Station
MathSciNet bibliographic data
MR1408353 (98e:90201) 90C33 (49J40 90C48)
Zhou, Yuying; Huang, Yisheng Several existence theorems for the nonlinear complementarity problem. J. Math. Anal. Appl. 202 (1996), no. 3, 776–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement